Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 49, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Oct 16, 2006, 12:48 PM CDT for 5 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 16, 2006, 12:48 PM CDT (17:48 UTC)
- Expired
- Oct 16, 2006, 4:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Counties, with a storm outline in the text
Counties Harris County, TX, Liberty County, TX, Montgomery County, TX, San Jacinto County, TX, Waller County, TX
The radar
The Houston radar (KHGX), 82 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2542 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 560 m²/s²
- 0-3 km storm-relative helicity
- 719 m²/s²
- Significant tornado parameter
- 11.5
- Supercell composite
- 47.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHGX 161751
FFWHGX
TXC201-291-339-407-473-162130-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1248 PM CDT MON OCT 16 2006
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARRIS COUNTY IN SOUTHEAST TEXAS
WALLER COUNTY IN SOUTHEAST TEXAS
LIBERTY COUNTY IN SOUTHEAST TEXAS
MONTGOMERY COUNTY IN SOUTHEAST TEXAS
SAN JACINTO COUNTY IN SOUTHEAST TEXAS
* UNTIL 430 PM CDT
* AT 1243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS ACROSS THE WARNED
AREA. RAINFALL RATES AROUND 2 INCHES PER HOUR WERE ACCOMPANYING
THESE STORMS AS THEY MOVE NORTHEAST AROUND 40 MPH.
* FLOODING IS EXPECTED IN OR NEAR...
THE HOUSTON METRO AREA TO KATY TO MONAVILLE TO MONTGOMERY TO
COLDSPRING TO ROMAYOR TO DEVERS. WIDESPREAD RAINFALL OF 2 TO 6
INCHES WITH SOME AREAS HAVING RECEIVED IN EXCESS OF 10 INCHES. MANY
OF THE AREA CREEKS AND BAYOUS HAVE SWOLLEN AND WITH THE ADDITIONAL
RAINFALL COULD AGGRAVATE THE FLOODING.
THE AREA LAW ENFORCEMENT AND EMERGENCY MANAGERS ARE REPORTING
NUMEROUS ROADS FLOODED AND IMPASSABLE.
2 PEOPLE HAVE ALREADY BEEN KILLED IN THE FLOODING...DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE
WATER DEPTH MAY BE TOO GREAT FOR YOUR CAR TO CROSS SAFELY. VEHICLES
CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF LAND
ADJACENT TO SMALL CREEKS AND BAYOUS. ADDITIONALLY...FRONTAGE ROADS...
HIGHWAY UNDERPASSES...FARM-TO-MARKET AND OTHER SECONDARY ROADS MAY
FLOOD. AVOID LOCATIONS WHERE WATER COVERS THE GROUND
A TORNADO WATCH IS IN EFFECT UNTIL 7 PM FOR THE WARNED AREA.
A FLOOD WATCH IS IN EFFECT UNTIL 4 PM FOR THE WARNED AREA.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3064 9510 3055 9505 3047 9479 3013 9462
3011 9446 2991 9446 2992 9496 2972 9494
2970 9502 2959 9502 2971 9561 2982 9581
2978 9599 3014 9608 3028 9578 3057 9580
3051 9561 3050 9535 3083 9529 3069 9520
$$2 follow-up statements
000
WGUS74 KHGX 161955
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
255 PM CDT MON OCT 16 2006
TXC201-291-339-407-473-162130-
SAN JACINTO TX-MONTGOMERY TX-LIBERTY TX-WALLER TX-HARRIS TX-
255 PM CDT MON OCT 16 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
HARRIS...WALLER...LIBERTY...MONTGOMERY AND SAN JACINTO COUNTIES...
AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TRAINING SHOWERS AND THUNDERSTORMS...SOME CONTAINING VERY
HEAVY RAIN FALLING AT A RATE OF 1 TO 3 INCHES PER HOUR...ACROSS THE
WARNED COUNTIES.
FLOODING CONTINUES TO BE EXPECTED IN OR NEAR...
A LINE FROM MOSS HILL TO LIBERTY TO CROSBY TO THE HOUSTON AREA.
SOME OF THESE HEAVY RAINS ARE FALLING ACROSS LOCATIONS THAT
RECEIVED HEAVY RAINFALL AND FLOODING EARLIER TODAY. THIS CONTINUES
TO BE A DANGEROUS FLASH FLOOD SITUATION. THREE PEOPLE HAVE ALREADY
BEEN KILLED IN THE FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT
FOR YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD
BE ABANDONED QUICKLY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF LAND
ADJACENT TO SMALL CREEKS AND BAYOUS. ADDITIONALLY...FRONTAGE ROADS...
HIGHWAY UNDERPASSES...FARM-TO-MARKET AND OTHER SECONDARY ROADS MAY
FLOOD. AVOID LOCATIONS WHERE WATER COVERS THE GROUND
A FLOOD WATCH IS IN EFFECT FOR THE WARNED AREA UNTIL 400 PM CDT.
THIS FLOOD WATCH WILL BE EXTENDED UNTIL 800 PM CDT LATER THIS
AFTERNOON FOR THESE COUNTIES.
PLEASE REPORT FLOODING OR OTHER SEVERE WEATHER TO THE COUNTY
SHERIFF...LOCAL POLICE...OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3064 9510 3055 9505 3047 9479 3013 9462
3011 9446 2991 9446 2992 9496 2972 9494
2970 9502 2959 9502 2971 9561 2982 9581
2978 9599 3014 9608 3028 9578 3057 9580
3051 9561 3050 9535 3083 9529 3069 9520
$$000
WGUS74 KHGX 162050
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
345 PM CDT MON OCT 16 2006
TXC201-291-339-407-473-162130-
SAN JACINTO TX-MONTGOMERY TX-LIBERTY TX-WALLER TX-HARRIS TX-
345 PM CDT MON OCT 16 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
HARRIS...WALLER...LIBERTY...MONTGOMERY AND SAN JACINTO COUNTIES...
AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TRAINING SHOWERS AND THUNDERSTORMS CONTAINING VERY HEAVY
RAIN FROM MOSS HILL TO CROSBY TO THE HOUSTON AREA. RAINFALL RATES
WITH THE STRONGER STORMS ARE AVERAGING 1 TO 3 INCHES PER HOUR...AND
THIS IS LIKELY CAUSING ADDITIONAL FLASH FLOODING ACROSS LIBERTY AND
HARRIS COUNTIES.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE LIKELY IN THE
WARNED AREA. THIS WILL LEAD TO DANGEROUS LIFE THREATENING FLASH
FLOODING.
WITH ONLY LIGHT TO MODERATE RAINS NOW FALLING ACROSS WALLER...
MONTGOMERY AND SAN JACINTO COUNTIES...THE FLASH FLOOD WARNING FOR
THESE THREE COUNTIES WILL BE ALLOWED TO EXPIRE AT 430 PM CDT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT FOR YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
A FLOOD WATCH IS IN EFFECT FOR THE WARNED AREA UNTIL 800 PM CDT.
PLEASE REPORT FLOODING OR OTHER SEVERE WEATHER TO THE COUNTY
SHERIFF...LOCAL POLICE...OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3064 9510 3055 9505 3047 9479 3013 9462
3011 9446 2991 9446 2992 9496 2972 9494
2970 9502 2959 9502 2971 9561 2982 9581
2978 9599 3014 9608 3028 9578 3057 9580
3051 9561 3050 9535 3083 9529 3069 9520
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 10:52 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Oct 16, 10:52 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1052 AM CDT MON OCT 16 2006
.UPDATE...
SCATTERED TO NUMEROUS SHRA/TSRA MAINLY NORTHERN 2/3 OF CWFA THIS
MID MORNING. TRAINING NOTED WITH MID/UPPER LEVEL SW FLOW. HENCE
DESPITE FAST MOVING STORMS...2 INCHES/HR NOTED PORTIONS OF
NORTHERN ZONES. WE EXPANDED FFA FOR REMAINDER OF CWFA
(NORTHWEST/NORTHERN ZONES) UNTIL 4 PM CDT. SOUNDINGS TAKEN THIS
MORNING INDICATE PW VALUES ABOUT 2.6 INCHES OVER REGION. 0-3KM
HELICITY VALUES EARLIER THIS MORNING WAS UP TO 800 M2/SEC2. MODELS
INDICATE THE MORE EXTENSIVE CONVECTIVE COVERAGE WILL BE OVER
EASTERN ZONES AS THE AFTERNOON PROGRESSES. UPDATED 1ST PERIOD
ZFPHGX REFLECTING UPDATED FFAHGX AND RECONFIGURED WCN.
37
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...COASTAL FLOOD WARNING UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
BRAZORIA...CHAMBERS...GALVESTON...AND HARRIS.
FLOOD WATCH UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES: AUSTIN...
BRAZORIA...BRAZOS...BURLESON...CHAMBERS...COLORADO...FORT
BEND...GALVESTON...GRIMES...HARRIS...HOUSTON...JACKSON...
LIBERTY...MADISON...MATAGORDA...MONTGOMERY...POLK...SAN
JACINTO...TRINITY...WALKER...WALLER...WASHINGTON...AND
WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 5 PM MONDAY FOR THE FOLLOWING ZONES:
GALVESTON BAY...AND MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
NM...AND WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&Hazardous weather outlook, Oct 16, 5:58 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 558 AM CDT MON OCT 16 2006 TXZ163-164-176>179-195>200-210>214-226-227-235>238-171100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 558 AM CDT MON OCT 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A VERY SERIOUS FLOOD EVENT IS UNDERWAY FOR PARTS OF SOUTHEAST TEXAS. ELEVATED TIDES IN COMBINATION WITH HEAVY RAIN WILL EXACERBATE THE FLOODING SITUATION. RAINFALL AMOUNTS THIS MORNING WILL AVERAGE AROUND AN INCH ALONG THE IMMEDIATE COAST...2 TO 3 INCHES ALONG THE U.S. 59 CORRIDOR AND 3 TO 4 INCHES WEST OF THE U.S. 59 CORRIDOR. AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL APPROACH THE AREA THIS AFTERNOON AND TRIGGER ADDITIONAL STORMS. ADDITIONAL HEAVY RAIN WILL DEVELOP THIS AFTERNOON. IN ADDITION TO THE HEAVY RAIN...SPEED AND DIRECTIONAL WIND SHEAR WILL PRODUCE IDEAL CONDITIONS FOR TORNADOES TO DEVELOP. GREATER INSTABILITY THIS AFTERNOON MAY PRODUCE DAMAGING DOWNBURST WINDS IN ADDITION TO THE TORNADO THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR ACTIVATION.
In the hours before
Local storm report, Oct 16, 11:45 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1145 AM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD HOUSTON 29.77N 95.39W
10/16/2006 HARRIS TX LAW ENFORCEMENT
*** 2 FATAL *** EVENT TIME IS HIGHLY UNCERTAIN. TWO
FEMALES DROWNED IN AN SUV AT I-45 AND TELLEPSEN. THE
VICTIMS WERE DISCOVERED AS FLOOD WATERS BEGAN TO SLOWLY
RECEDE AND LAW ENFORCEMENT BEGAN TO NOTICE THE TOP OF
THEIR VEHICLE. THE SUV WAS PULLED OUT OF THE WATER AND
THE TWO VICTIMS WERE DISCOVERED IN THE BACK OF THE
VEHICLE.
&&
42The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 10:44 PM CDT | Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 21 hr |
| Oct 15, 11:18 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria | 42 min |
| Oct 15, 11:32 PM CDT | Special Marine Warning | HGX | 43 min | |
| Oct 15, 11:42 PM CDT | Tornado Warning | HGX | Brazoria | 48 min |
| Oct 16, 12:17 AM CDT | Special Marine Warning | HGX | 28 min | |
| Oct 16, 12:28 AM CDT | Special Marine Warning | HGX | 62 min | |
| Oct 16, 12:30 AM CDT | Tornado Warning | HGX | Brazoria | 45 min |
| Oct 16, 12:32 AM CDT | Special Marine Warning | HGX | 58 min | |
| Oct 16, 12:55 AM CDT | Flash Flood Warning | HGX | Brazoria | 110 min |
| Oct 16, 12:59 AM CDT | Tornado Warning | HGX | Galveston | 31 min |
| Oct 16, 1:17 AM CDT | Special Marine Warning | HGX | 58 min | |
| Oct 16, 1:22 AM CDT | Special Marine Warning | HGX | 53 min | |
| Oct 16, 1:29 AM CDT | Tornado Warning | HGX | Galveston | 19 min |
| Oct 16, 1:47 AM CDT | Special Marine Warning | HGX | 58 min | |
| Oct 16, 2:11 AM CDT | Tornado Warning | HGX | Chambers | 49 min |
| Oct 16, 2:18 AM CDT | Special Marine Warning | HGX | 27 min | |
| Oct 16, 2:19 AM CDT | Special Marine Warning | HGX | 56 min | |
| Oct 16, 2:38 AM CDT | Tornado Warning | HGX | Galveston | 52 min |
| Oct 16, 2:54 AM CDT | Tornado Warning | HGX | Chambers | 29 min |
| Oct 16, 3:26 AM CDT | Tornado Warning | HGX | Galveston | 26 min |
| Oct 16, 3:32 AM CDT | Coastal Flood Warning | HGX | Brazoria, Chambers, Galveston, Harris | 27 hr |
| Oct 16, 3:33 AM CDT | Special Marine Warning | HGX | 57 min | |
| Oct 16, 4:05 AM CDT | Tornado Warning | HGX | Chambers | 40 min |
| Oct 16, 4:16 AM CDT | Special Marine Warning | HGX | 59 min | |
| Oct 16, 4:35 AM CDT | Tornado Warning | HGX | Chambers, Galveston | 40 min |
| Oct 16, 5:02 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more | 3 hr |
| Oct 16, 5:13 AM CDT | Tornado Warning | HGX | Chambers, Galveston | 32 min |
| Oct 16, 5:23 AM CDT | Tornado Warning | HGX | Galveston | 22 min |
| Oct 16, 5:26 AM CDT | Special Marine Warning | HGX | 49 min | |
| Oct 16, 5:45 AM CDT | Tornado Warning | HGX | Chambers, Liberty | 30 min |
| Oct 16, 6:02 AM CDT | Tornado Warning | HGX | Harris, Liberty | 43 min |
| Oct 16, 6:15 AM CDT | Tornado Warning | HGX | Liberty | 30 min |
| Oct 16, 6:23 AM CDT | Tornado Warning | HGX | Fort Bend, Harris | 52 min |
| Oct 16, 6:27 AM CDT | Tornado Warning | HGX | Harris, Waller | 48 min |
| Oct 16, 7:08 AM CDT | Tornado Warning | HGX | Harris, Montgomery | 52 min |
| Oct 16, 7:08 AM CDT | Tornado Warning | HGX | Liberty, Montgomery | 37 min |
| Oct 16, 7:18 AM CDT | Flash Flood Warning | HGX | Jackson | 117 min |
| Oct 16, 7:31 AM CDT | Tornado Warning | HGX | Polk, San Jacinto | 44 min |
| Oct 16, 7:43 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty, Montgomery, San Jacinto, Waller | 3 hr |
| Oct 16, 8:12 AM CDT | Tornado Warning | HGX | Montgomery, San Jacinto | 48 min |
| Oct 16, 8:17 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller | 3 hr |
| Oct 16, 9:30 AM CDT | Flash Flood Warning | HGX | Polk | 3 hr |
| Oct 16, 9:43 AM CDT | Flash Flood Warning | HGX | Burleson | 3 hr |
| Oct 16, 10:32 AM CDT | Tornado Warning | HGX | Harris, Montgomery, Waller | 43 min |
| Oct 16, 10:44 AM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery, San Jacinto, Waller | 2 hr |
| Oct 16, 11:51 AM CDT | Tornado Warning | HGX | Montgomery, San Jacinto | 39 min |
| Oct 16, 12:21 PM CDT | Tornado Warning | HGX | Liberty | 24 min |
| Oct 16, 12:26 PM CDT | Flash Flood Warning | HGX | Polk | 4 hr |
| Oct 16, 12:48 PM CDT | Tornado Warning | HGX | Liberty | 29 min |
| Oct 16, 1:22 PM CDT | Special Marine Warning | HGX | 2 hr | |
| Oct 16, 2:59 PM CDT | Special Marine Warning | HGX | 31 min | |
| Oct 16, 3:12 PM CDT | Special Marine Warning | HGX | 93 min | |
| Oct 16, 3:31 PM CDT | Tornado Warning | HGX | Galveston | 29 min |
| Oct 16, 4:01 PM CDT | Flash Flood Warning | HGX | Brazoria | 119 min |
| Oct 16, 4:30 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Harris, Liberty | 90 min |
| Oct 16, 4:52 PM CDT | Special Marine Warning | HGX | 113 min | |
| Oct 16, 5:47 PM CDT | Special Marine Warning | HGX | 88 min | |
| Oct 16, 6:00 PM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Galveston | 2 hr |
| Oct 16, 6:37 PM CDT | Special Marine Warning | HGX | 53 min |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.